# SDR CA150505002

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Part number: DSC2210
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,594 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTAINANCE CHECK, HORIZONTAL STABILIZER WAS REMOVED TO CARRY OUT CORROSION REPAIR.  ONE BARREL NUT WAS DISCOVERED CRACKED.
